# SDR ASAA2023052943403

- Difficulty date: May 29, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 55,290 hours, 16,407 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 607551005
- Part serial: 100738222
- Condition: Overheated
- Location: #2 Tank
- Part time: 55,307 hours, 16,416 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

WHEN TOGA PUSHED ON T/O ROLL RH FWD FUEL MAIN TANK PUMP LOW PRESSURE LIGHT ILLUMINATED DID A LOW SPEED ABORT AT 60 KIAS AND LOW PRESSURE LIGHT EXTINGUISHED. MADE 2ND T/O ATTEMPT AND SAME FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AGAIN. ABORTED T/O @ 80 KIAS LIGHT EXTINGUISHED ONCE CLEAR OF RUNWAY. GROUNDED - YES. PERFORMED B737-800 FIM TASK 28-22 TASK 806 #2 FWD BOOST LOW PRESSURE LIGHT ILLUMINATING INTERMITTENTLY. FOUND FWD BOOST PUMP OVERHEATING. REMOVED AND REPLACED RH FWD BOOST IAW B737-800 AMM 28-22-41. REMOVED AND REPLACED RH FWD PRESSURE SWITCH AS PRECAUTION IAW AMM 28-41-11.
